# SDR TRAX200800947

- Difficulty date: July 30, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 12,609 hours, 10,387 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT BEAM LOWER ANGLE IS CRACKED APPROX 1.0 INCH IN RADIUS.  REMOVED AND REPLACED CARGO DOOR SUUPPORT BEAM ANGLE IAW SRM 51-42-21.  PRESSURE CHECK DUE.  PERFORMED PRESSURE CHECK IAW AMM 21-32-00-863-801.  NO DISCREPANCIES NOTED AT THIS TIME.  (S)
